# SDR REXA201100716

- Difficulty date: November 18, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,800 hours, 19,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FWD FACE HAS A DENT AT RBL 32 APPROX 3 INCHES ABOVE FLOOR 1.2" X 1.1" X 0.040".  DENT WITHIN ALLOWABLE LIMITS PER CRJ SRM 53-61-19 AND 53-00-31.
